# SDR FDEA202404300528

- Difficulty date: April 30, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 60,020 hours, 23,877 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51302
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT. CARGO COMPARTMENT STA. BETWEEN 1220-1240 RBL 45.50 SEAT TRACK EVIDENCE  CORROSION.  THIS IS A MAJOR REPAIR REMOVED CORROSION IAW B 757 51-10-02-OG, OUT OF LIMITS IAW B 757   SRM 53-00-52-1A FIG 101 DETAIL VII, REMOVED, LOCATED AND INSTALLED NEW SEAT TRACK   SECTION BETWEEN BS 1180 TO 1280 RBL 45.50 IAW B 757 SRM 51-40-02-OG.
